# SDR CALA2025012402028

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,936 hours, 28,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT HANDLE COVER OFF AT SEAT 21F RESECURED SEAT 21F OVERWING EXIT HANDLE COVER REF AMM 25-21-20
